MathSciNet Relay Station
MathSciNet bibliographic data
MR33086 (11,388c) 14.0X
Wylie, C. R., Jr. The uniqueness of a certain line involution. Bull. Amer. Math. Soc. 55, (1949). 633–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement